Vol. 11, No. 7, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The equations defining blowup algebras of height three Gorenstein ideals
1489–1525

Andrew R. Kustin, Claudia Polini and Bernd Ulrich

On Iwasawa theory, zeta elements for $\mathbb{G}_{m}$, and the equivariant Tamagawa number conjecture
1527–1571

David Burns, Masato Kurihara and Takamichi Sano

Standard conjecture of Künneth type with torsion coefficients
1573–1596

Junecue Suh

New cubic fourfolds with odd-degree unirational parametrizations
1597–1626

Kuan-Wen Lai

Quantitative equidistribution of Galois orbits of small points in the $N$-dimensional torus
1627–1655

Carlos D’Andrea, Marta Narváez-Clauss and Martín Sombra

Rational curves on smooth hypersurfaces of low degree
1657–1675

Tim Browning and Pankaj Vishe

Thick tensor ideals of right bounded derived categories
1677–1738

Hiroki Matsui and Ryo Takahashi